# SDR ASAA2017111422580

- Difficulty date: November 14, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 42,093 hours, 12,715 cycles
- System (JASC): 2210 · Autopilot System
- Part: Knob
- Part number: 8221567102
- Part serial: 14JJD
- Condition: Broken
- Location: Display
- Part time: 44,720 hours, 17,163 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BANK CONTROL KNOB BROKEN.  ACFT GROUNDED.  REMOVED & REPLACED DFCS MCP IAW AMM 22-11-34. OPS NORMAL.  ALL MAINTENANCE TESTS ACCOMPLISHED.
